RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1992, Volume 183, Number 2, Pages 121–133 (Mi msb1475)  

Strictly hypoelliptic operators with constant coefficients

G. G. Kazaryan


Abstract: A class of strictly hypoelliptic operators intermediate between the very broad set of hypoelliptic polynomials and the essentially smaller class of elliptic polynomials is described.

Full text: PDF file (625 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1993, 75:1, 265–276

Bibliographic databases:

MSC: Primary 35H05; Secondary 35E20
Received: 30.11.1990

Citation: G. G. Kazaryan, “Strictly hypoelliptic operators with constant coefficients”, Mat. Sb., 183:2 (1992), 121–133; Russian Acad. Sci. Sb. Math., 75:1 (1993), 265–276

Citation in format AMSBIB
\Bibitem{Kaz92}
\by G.~G.~Kazaryan
\paper Strictly hypoelliptic operators with constant coefficients
\jour Mat. Sb.
\yr 1992
\vol 183
\issue 2
\pages 121--133
\mathnet{http://mi.mathnet.ru/msb1475}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1166956}
\zmath{https://zbmath.org/?q=an:0774.35018}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993SbMat..75..265K}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1993
\vol 75
\issue 1
\pages 265--276
\crossref{https://doi.org/10.1070/SM1993v075n01ABEH003384}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LG75100016}


Linking options:
  • http://mi.mathnet.ru/eng/msb1475
  • http://mi.mathnet.ru/eng/msb/v183/i2/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:165
    Full text:74
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019